RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1956, Volume 1, Issue 2, Pages 248–271 (Mi tvp4999)  

Verification of Statistical Hypotheses on The Type of a Distribution Based on Small Samples

A. A. Petrov

Moscow

Full text: PDF file (2109 kB)

English version:
Theory of Probability and its Applications, 1956, 1:2, 223–245

Received: 27.06.1956

Citation: A. A. Petrov, “Verification of Statistical Hypotheses on The Type of a Distribution Based on Small Samples”, Teor. Veroyatnost. i Primenen., 1:2 (1956), 248–271; Theory Probab. Appl., 1:2 (1956), 223–245

Citation in format AMSBIB
\Bibitem{Pet56}
\by A.~A.~Petrov
\paper Verification of Statistical Hypotheses on The Type of a Distribution Based on Small Samples
\jour Teor. Veroyatnost. i Primenen.
\yr 1956
\vol 1
\issue 2
\pages 248--271
\mathnet{http://mi.mathnet.ru/tvp4999}
\transl
\jour Theory Probab. Appl.
\yr 1956
\vol 1
\issue 2
\pages 223--245
\crossref{https://doi.org/10.1137/1101018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4999
  • http://mi.mathnet.ru/eng/tvp/v1/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:116
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020